Aa
A
A
Close
Avatar_universal
Hives and Rash From Hep. C?
About three weeks ago, I noticed a rash on one side of my stomach. Now, it has spread all over torso and arms. I went to my GP and she said that this is caused from my liver unable to properly rid itself of toxins in a normal fassion. She said that the toxins are now blood-born and, more or less, finding their way out of the dermus(skin). Thus the rash. I am taking normal anti-rash meds etc... and this is a help. Anyone out there ever hear of this?! I see my Gasteroenterolgist soon. NEED an ANSWER!!! I`m new to this room and I guarentee I`ll be here more often! (PS) I`v had HEP-C for about 30 years. ALT`s are now at 166 (about) and tired and week quite often. Oh yeh, needles 30 years ago caused this. Might as well be honest. Peace, a
Cancel
14 Answers
Page 1 of 1
Avatar_universal
I have stage hep c my dr is always checking my body especially back for small red dots I seem to have sever small patches of these small dots. what does that have to do with hepc and fibrosis of the liver?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
422715_tn?1204012710
I went through the rash...drove me crazy, I also had problems with arthritis, my Dr prescribed a receding dose of predisone you take four pills for two days then three then two then one..the rash cleared. you could ask if you could try it.
Comment
Cancel
422715_tn?1204012710
Comment
Comment
Submit Comment
Avatar_universal
Recently broke out in rash that started on 1 foot and rapidly covered both arms and thighs.Infection followed.Maddening itching.Diagnosed as psoriasis by dermatologist.but a later visit to my primary Dr. said it could be related to my Hep-C,which he seems to think I recovered from as my liver counts are routinely normal.Any suggestions?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
well my dr. gave me a cream that helps with rash/itch it is called triamginolone for it at first i thought it was from broken plts.but thank god it wasnt that so ask your dr. abou t that cream it worked for me---good luck to you!!! rockin516
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
717272_tn?1277594380
You can get red dots on your skin from having low platelets, a side effect of liver damage. They are called petechiae.  Look like little strawberry marks.  It's kind of like a broken blood vessel coming up to the skin surface.   They are supposed to reabsorb after platelets normalize, I think.  I had several on my trunk and took on a number of tiny new ones on arms and legs during TX.   Nothing to do with toxins.  Good thing you are going to see a doctor with more training in liver disease.

Hives are very itchy, raised and reddish.  Hope you don't have hives, the itching will drive you nuts.  Hives are an allergic reaction to a medication or food.  Good luck at the GI's.
Comment
Cancel
717272_tn?1277594380
Comment
Comment
Submit Comment
Avatar_universal
Son is 3 mos post Hep C treatment and is breaking out in hives. Any feedback available?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
189269_tn?1189759425
My itching is so bad going on 2 months, slight rashes also. Doctor told me hep c will cause this especially with elevated bilirubin, mine went from 0.5 august 2009 to 2.6 August 2010. have new hepatoligist gave me ursodiol to help bile flow in the liver.
Comment
Cancel
189269_tn?1189759425
Comment
Comment
Submit Comment
1483511_tn?1287806340
I have the same thing! I googled "hep c rash" and found this forum.
Comment
Cancel
1483511_tn?1287806340
Comment
Comment
Submit Comment
Avatar_universal
I don't have any rash or hair loss during Hep C treatment.  However, after the treatment, I started to have rash all over my body and my hair loss is in batches and weight gain  LOL.... I am going to be bald, obese with severe rash & itching...  Are those symptoms go away soon....please help.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
hello
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I have Hep C and use to get horrible rashes on my lower legs.  The itching and burning I experienced was unbearable.  I went to the doctors and was prescribed every pill, cream and ointment to no avail.  Then I was at the store one day walking by the bandaids and I saw a bottle of Bactine.  I decided to buy it cause I was desperate to find something that would work.  It was amazing.  It worked WONDERFULLY!  It calms the itch down and stops the burning.  There is something in it that actually numbs the skin.  I know how miserable that itch can be, so I hope this helps someone.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I've been diagnosed with HEP-C 2 years ago. Not going for any treatments, as I understand that treatments don't offer much hope. I pray a lot and am very careful what I eat. I noticed that after I eat certain foods I break out with terrible hives. BENADRYL really helps. I hope this info will help some of you who are suffering from this.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
You need to revisit your Doctor - the new drugs just released a month or so ago offer NOTHING BUT hope for cures...... please check into this and do not think this disease gets better.... it won't go away on its own.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I would request an appointment if I was a infested with rubber smell skanks.  believe me your gf knows the smell of rubbers. before you do something, think about it...  is the motto to live by...think who you are doing it to...too late ...most men are lyers...prove me wrong please, but they all have tails facing upwind.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Hives and Rash From Hep. C?
Submit Answer
A
A
Recent Activity
406584_tn?1399591666
Blank
10356 commented on Jade59's status
6 hrs ago
1415174_tn?1453246703
Blank
mkh9 commented on photo
19 hrs ago
Avatar_m_tn
Blank
zahidkapariya commented on photo
20 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
Avatar_m_tn
Blank
can-do-man
IN
683231_tn?1438659664
Blank
flyinlynn
Auburn, WA
446474_tn?1446351282
Blank
HectorSF
San Francisco, CA
317787_tn?1428318779
Blank
Dee1956
DC
1815939_tn?1377995399
Blank
pooh55811
Hepatitis C Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
Avatar_m_tn
Blank
can-do-man
IN
683231_tn?1438659664
Blank
flyinlynn
Auburn, WA
446474_tn?1446351282
Blank
HectorSF
San Francisco, CA
317787_tn?1428318779
Blank
Dee1956
DC
1815939_tn?1377995399
Blank
pooh55811